# SDR QXEA0002172

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Flange
- Condition: Chafed
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ACCESS DOOR 23A IS CHAFED AROUND DOOR FLANGE.  REPAIRED IAW FOKKER SRM 52-01-01 AND SRM 51-10-4.
